Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Review: A Mathematician's Apology by G. H. Hardy

Reviewed Works: A Mathematician's Apology by G. H. Hardy; Mathematics and the Imagination by Edward Kasner, James Newman
Review by: I Bernard Cohen
Isis
Vol. 33, No. 6 (Jun., 1942), pp. 723-725
Stable URL: http://www.jstor.org/stable/330724
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Note: This article is a review of another work, such as a book, film, musical composition, etc. The original work is not included in the purchase of this review.

Page Thumbnails

  • Thumbnail: Page 
723
    723
  • Thumbnail: Page 
724
    724
  • Thumbnail: Page 
725
    725